Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 3  |  Page : 305--306

A case of rhabdomyolysis complicated with acute renal failure after resumption of fenofibrate therapy: A first report

Muharrem Kiskac1, Mehmet Zorlu1, Mustafa Cakirca1, Cumali Karatoprak1, Celalettin Peru1, Reha Erkoc1, Erdinc Yavuz2 
1 Faculty of Medicine, Internal Medicine Clinic, Bezmialem Vakif University, 34093 Fatih, Istanbul, Turkey
2 Faculty of Medicine, Family Medicine Clinic, Recep Tayyip Erdogan University, 53100 Rize, Turkey

Correspondence Address:
Muharrem Kiskac
Faculty of Medicine, Internal Medicine Clinic, Bezmialem Vakif University, 34093 Fatih, Istanbul
Turkey

Adverse effects due to use of fibrates often relate to the skeletal muscle, kidneys, or liver. Rhabdomyolysis is a most serious potential adverse effect. We present a case of resumed fenofibrate induced rhabdomyolysis complicated with acute renal failure.


How to cite this article:
Kiskac M, Zorlu M, Cakirca M, Karatoprak C, Peru C, Erkoc R, Yavuz E. A case of rhabdomyolysis complicated with acute renal failure after resumption of fenofibrate therapy: A first report.Indian J Pharmacol 2013;45:305-306


How to cite this URL:
Kiskac M, Zorlu M, Cakirca M, Karatoprak C, Peru C, Erkoc R, Yavuz E. A case of rhabdomyolysis complicated with acute renal failure after resumption of fenofibrate therapy: A first report. Indian J Pharmacol [serial online] 2013 [cited 2021 Sep 21 ];45:305-306
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=3;spage=305;epage=306;aulast=Kiskac;type=0